# SDR QXEA2024081200191

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 14,870 hours, 9,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: QXD34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN FIRST CLASS NOT TURNING ON WHILE THE REST OF THE LIGHTS ARE ON. REMOVED FROM SERVICE. REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHT IN FIRST CLASS REF E175 AMM 33-50-13-000/400-802-A. NO HELP. REMOVED AND REPLACED EMERGENCY-LIGHT POWER UNIT 2 REF E175 AMM 33-50-01-000/400-801-A. OPS TEST GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
